{"created":"2023-05-15T13:46:39.299473+00:00","id":808,"links":{},"metadata":{"_buckets":{"deposit":"f1dee493-e9c6-4957-b2ae-80653fb4d986"},"_deposit":{"created_by":1,"id":"808","owners":[1],"pid":{"revision_id":0,"type":"depid","value":"808"},"status":"published"},"_oai":{"id":"oai:omu.repo.nii.ac.jp:00000808","sets":["2062:60","40:162:167"]},"author_link":["3223"],"item_10_biblio_info_7":{"attribute_name":"書誌情報","attribute_value_mlt":[{"bibliographicIssueDates":{"bibliographicIssueDate":"2007-01","bibliographicIssueDateType":"Issued"},"bibliographicIssueNumber":"1","bibliographicPageEnd":"281","bibliographicPageStart":"277","bibliographicVolumeNumber":"154","bibliographic_titles":[{"bibliographic_title":"Topology and its Applications"}]}]},"item_10_description_41":{"attribute_name":"資源タイプ","attribute_value_mlt":[{"subitem_description":"Article","subitem_description_type":"Other"}]},"item_10_description_6":{"attribute_name":"引用","attribute_value_mlt":[{"subitem_description":"Topology and its Applications. 2007, 154(1), p.277-281","subitem_description_type":"Other"}]},"item_10_publisher_34":{"attribute_name":"出版者","attribute_value_mlt":[{"subitem_publisher":"Elsevier"}]},"item_10_relation_12":{"attribute_name":"DOI","attribute_value_mlt":[{"subitem_relation_type":"isVersionOf","subitem_relation_type_id":{"subitem_relation_type_id_text":"10.1016/j.topol.2006.04.008","subitem_relation_type_select":"DOI"}}]},"item_10_rights_13":{"attribute_name":"権利","attribute_value_mlt":[{"subitem_rights":"c2007 Elsevier B.V. All rights reserved"}]},"item_10_source_id_10":{"attribute_name":"書誌レコードID","attribute_value_mlt":[{"subitem_source_identifier":"AA00459572","subitem_source_identifier_type":"NCID"}]},"item_10_source_id_8":{"attribute_name":"ISSN","attribute_value_mlt":[{"subitem_source_identifier":"0166-8641","subitem_source_identifier_type":"ISSN"}]},"item_10_version_type_17":{"attribute_name":"著者版フラグ","attribute_value_mlt":[{"subitem_version_resource":"http://purl.org/coar/version/c_ab4af688f83e57aa","subitem_version_type":"AM"}]},"item_creator":{"attribute_name":"著者","attribute_type":"creator","attribute_value_mlt":[{"creatorNames":[{"creatorName":"Kada, Masaru"}],"nameIdentifiers":[{}]}]},"item_files":{"attribute_name":"ファイル情報","attribute_type":"file","attribute_value_mlt":[{"accessrole":"open_date","date":[{"dateType":"Available","dateValue":"2019-07-29"}],"displaytype":"detail","filename":"2011000117.pdf","filesize":[{"value":"173.9 kB"}],"format":"application/pdf","licensetype":"license_note","mimetype":"application/pdf","url":{"label":"2011000117.pdf","url":"https://omu.repo.nii.ac.jp/record/808/files/2011000117.pdf"},"version_id":"93208085-af73-440f-a9b9-8624ddced8de"}]},"item_language":{"attribute_name":"言語","attribute_value_mlt":[{"subitem_language":"eng"}]},"item_resource_type":{"attribute_name":"資源タイプ","attribute_value_mlt":[{"resourcetype":"journal article","resourceuri":"http://purl.org/coar/resource_type/c_6501"}]},"item_title":"Covering a bounded set of functions by an increasing chain of slaloms","item_titles":{"attribute_name":"タイトル","attribute_value_mlt":[{"subitem_title":"Covering a bounded set of functions by an increasing chain of slaloms"}]},"item_type_id":"10","owner":"1","path":["60","167"],"pubdate":{"attribute_name":"公開日","attribute_value":"2012-02-01"},"publish_date":"2012-02-01","publish_status":"0","recid":"808","relation_version_is_last":true,"title":["Covering a bounded set of functions by an increasing chain of slaloms"],"weko_creator_id":"1","weko_shared_id":-1},"updated":"2023-10-31T06:07:56.180348+00:00"}